On the Cauchy problem for a generalized Boussinesq equation
MetadataShow full item record
NOTICE: This is the author’s version of a work that was accepted for publication in Journal of Computational and Applied Mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published Journal of Computational and Applied Mathematics, Vol. 353, Issue 1. (2009). doi: 10.1016/j.jmaa.2008.12.002
In this paper, we consider the Cauchy problem for a generalized Boussinesq equation. We show that, under suitable conditions, a global solution for the initial value problem exists. In addition, we derive the sufficient conditions for the blow-up of the solution to the problem.
Showing items related by title, author, creator and subject.
Ruan, Ning (2012)Duality is one of the most successful ideas in modern science  . It is essential in natural phenomena, particularly, in physics and mathematics   . In this thesis, we consider the canonical duality ...
Li, Bin (2011)In this thesis, we consider several types of optimal control problems with constraints on the state and control variables. These problems have many engineering applications. Our aim is to develop efficient numerical methods ...
Chong, Yen N. (2001)General routing problems deal with transporting some commodities and/or travelling along the axes of a given network in some optimal manner. In the modern world such problems arise in several contexts such as distribution ...